# SDR DALA2022102506937

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767
- Aircraft serial: 29708
- Aircraft time: 85,963 hours, 16,317 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 -MISC/DE- DUE TO CENTER HYDRAULIC SYSTEM INDICATION LOW. CORRECTIVE ACTION: FOUND C1 HYD PUMP PRESSURE LINE REDUCER O-RING DAMAGED. REPLACED SAME. (9078282)
